Alert archive / Louisiana / River Flood Warnings in 2018
River Flood Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 27, 2018, 11:59 AM CST for Lafayette Parish, Vermilion Parish, Louisiana. It took effect at Jan 27, 2018, 3:16 PM CST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2018, 11:59 AM CST (17:59 UTC)
- In effect from
- Jan 27, 2018, 3:16 PM CST
- Expired
- Jan 28, 2018, 10:35 AM CST
- In force
- 19 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 113 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1). The gauge peaked at 10.61 ft at Jan 27, 2018, 7:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
807
WGUS44 KLCH 271759
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
1159 AM CST Sat Jan 27 2018
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-280758-
/O.NEW.KLCH.FL.W.0005.180127T2116Z-180128T1330Z/
/VLSL1.1.ER.180127T2116Z.180128T0000Z.180128T0130Z.NO/
1159 AM CST Sat Jan 27 2018
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Vermilion River At Lafayette, Surrey Street Gage.
* from this afternoon to Sunday morning...or until the warning is
cancelled.
* At 11:15 AM Saturday the stage was 9.0 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 10.5 feet by this evening. The river will
fall below flood stage late this evening.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park
and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$2 follow-up statements
318
WGUS84 KLCH 280058
FLSLCH
Flood Statement
National Weather Service Lake Charles La
658 PM CST Sat Jan 27 2018
...The Flood Warning is cancelled for the following rivers in
Louisiana...
West Fork Of The Calcasieu River At Sam Houston Jones State Park
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Vermilion River At Lafayette, Surrey Street Gage
LAC001-039-097-281458-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-180129T1338Z/
/BDCL1.1.ER.180128T0533Z.180128T1800Z.180129T0738Z.UU/
658 PM CST Sat Jan 27 2018
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Bayou Des Cannes Near Eunice.
* until Monday morning...or until the warning is cancelled.
* At 6:00 PM Saturday the stage was 14.8 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise
to near 17.0 feet by tomorrow early afternoon.The river will fall
below flood stage by early Monday morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC079-281458-
/O.EXT.KLCH.FL.W.0002.180128T1500Z-180201T1200Z/
/GLML1.1.ER.180128T1500Z.180130T0600Z.180201T0600Z.NO/
658 PM CST Sat Jan 27 2018
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Calcasieu River Near Glenmora.
* from Sunday morning to Thursday morning...or until the warning is
cancelled.
* At 6:45 PM Saturday the stage was 11.4 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 12.5 feet by early Tuesday morning.The
river will fall below flood stage by early Thursday morning.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-280128-
/O.CAN.KLCH.FL.W.0003.000000T0000Z-180131T1500Z/
/LCRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
658 PM CST Sat Jan 27 2018
The Flood Warning is cancelled for
The West Fork Of The Calcasieu River At Sam Houston Jones State
Park.
* At 5:00 PM Saturday the stage was 2.6 feet.
* Flood stage is 5.0 feet.
* Forecast..rise to 4.5 feet by Tuesday.
* Impact...At stages near 5.0 feet...Low spots on South Perkins
Ferry Road have water on it. Water is over some boat docks on South
Perkins Ferry Road and over boat ramps at Sam Houston Jones State
Park. Extensive marshland flooding will occur upstream and
downstream from the park.
&&
LAT...LON 3032 9323 3028 9323 3028 9331 3030 9332 3032 9329
$$
LAC019-281458-
/O.EXT.KLCH.FL.W.0004.180128T0250Z-000000T0000Z/
/OTBL1.1.ER.180128T0250Z.180130T0000Z.000000T0000Z.NO/
658 PM CST Sat Jan 27 2018
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 3.5 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by this evening and continue to
rise to near 4.5 feet by Tuesday evening.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC055-113-281457-
/O.EXT.KLCH.FL.W.0005.000000T0000Z-180128T2015Z/
/VLSL1.1.ER.180127T1949Z.180128T0015Z.180128T0815Z.NO/
658 PM CST Sat Jan 27 2018
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until Sunday afternoon...or until the warning is cancelled.
* At 6:15 PM Saturday the stage was 10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$146
WGUS84 KLCH 281635
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1035 AM CST Sun Jan 28 2018
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
LAC001-039-097-290635-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-180129T1600Z/
/BDCL1.1.ER.180128T0900Z.180128T1800Z.180129T1000Z.UU/
1035 AM CST Sun Jan 28 2018
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Bayou Des Cannes Near Eunice.
* until Monday morning...or until the warning is cancelled.
* At 9:00 AM Sunday the stage was 16.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 16.5 feet by this
afternoon. The river will fall below flood stage early tomorrow.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC079-290635-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-180201T0000Z/
/GLML1.1.ER.180129T0600Z.180130T1200Z.180131T1800Z.NO/
1035 AM CST Sun Jan 28 2018
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Wednesday evening...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 11.6 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...rise above flood stage by after midnight tomorrow and
continue to rise to near 12.5 feet by Tuesday morning. The river
will fall below flood stage by Wednesday early afternoon.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-290635-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-180203T0600Z/
/OTBL1.1.ER.180128T1250Z.180131T0000Z.180202T0600Z.NO/
1035 AM CST Sun Jan 28 2018
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until late Friday night...or until the warning is cancelled.
* At 10:00 AM Sunday the stage was estimated at around 4.1 feet.
* Minor flooding is occuring and minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...River will continue to rise to near 4.5 feet by Tuesday
evening. The river will fall below flood stage by early Friday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC055-113-281705-
/O.CAN.KLCH.FL.W.0005.000000T0000Z-180128T2015Z/
/VLSL1.1.ER.180127T1949Z.180128T0015Z.180128T0905Z.NO/
1035 AM CST Sun Jan 28 2018
The Flood Warning is cancelled for
The Vermilion River At Lafayette, Surrey Street Gage.
* At 9:15 AM Sunday the stage was 9.4 feet.
* Fell below flood stage at 3:05 AM Sunday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.4 feet by tomorrow
morning.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 27, 11:35 AM CST, 24 minutes earlier.
Area forecast discussion, Jan 27, 11:35 AM CST, 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1135 AM CST Sat Jan 27 2018
.AVIATION...An upper level trof and associated surface cold front
approaching the area has brought widespread rains and isolated
thunder to the area through the morning. This activity will
continue diminish through the afternoon. Will maintain prevailing
IFR ceilings this afternoon with visibility restrictions
potentially becoming an issue overnight.
&&
.PREV DISCUSSION... /issued 1047 AM CST Sat Jan 27 2018/
UPDATE...
Two distinct area of heavy rain have occurred this morning across
the forecast area. Ground truth observations show radar has
probably been underestimating rainfall a bit. A good 4 to 8 inches
with isolated reports to 10 inches has been reported in a swath
from south of I-10 between Lake Charles and Cameron through Orange
to the mid county and coastal sections of Jefferson County.
Another swath of 3 to 5 inches has been noted just north of
Vermilion Bay from Eastern Vermilion Parish through northern
Iberia Parish.
The KLCH 27/12Z upper air sounding tells part of the story as
nearly saturated sounding giving extreme moisture values.
Precipitable Water of 1.65 inches is over 225 percent of norm for
this time of year, and over the 1.60 inch Max Moving average on
the SPC sounding climatology archive with Mean RH values over 95
percent. The favorable right entrance region of an upper level jet
streak, and low level convergence from a coastal trough axis, have
been able to take advantage of the copious amounts of moisture to
produce widespread shower activity with pockets of convection
producing heavy rainfall.
This jet streak is moving eastward and short term hi-res models
have decent handle on showing the main concern for heavy rainfall
will be south of the I-10 corridor and east of Lake Charles and
Cameron, so basically lower Acadiana until early afternoon. These
areas may receive and additional 1 to 3 inches with isolated
higher amounts.
Cold front located from Southwest Arkansas through Northeast Texas
down into South Central Texas will continue to make steady
progress to the southeast and reach the forecast area late this
afternoon and through during the evening hours. At-least scattered
showers, not as intense rain producers, will continue until the
front passes.
Made some slight modifications to the grids based on latest
trends. Will keep flash flood watch as is, even though best risk
for flash flooding will be over lower Acadiana, with so much rain
that has fallen over lower Southeast Texas and Southwest
Louisiana, additional rainfall this afternoon will produce high
runoff and may any flood waters from receding.
Rua
PREV DISCUSSION... /issued 552 AM CST Sat Jan 27 2018/
DISCUSSION...
For 12z TAF issuance.
AVIATION...
Needless to say, not good flying conditions over the next 12-24
hours across the region. Rain associated with advancing mid-level
shortwave has spread to just about the entire forecast area and
will continue to develop, along with lowering ceilings, through
the reminder of the morning. Widely scattered thunder is noted on
88Ds and has been inserted in some form across the srn terminals
for the initial time frame. Rain will eventually end from west to
east later this afternoon as the sfc front sweeps through the
region, leaving behind continued low ceilings with some fog
potential through tonight.
25
PREV DISCUSSION... /issued 409 AM CST Sat Jan 27 2018/
DISCUSSION...A short wave is moving across the plains this
morning along with an associated Pacific cold front. Ahead of the
front gulf moisture is streaming northward.
The cold front will continue to advance toward SETX and Louisiana
today while lift ahead of the short wave combines with ample
moisture to produce one half to 4 inches of rainfall. Higher
amounts are expected over sections of Acadiana with 2 to 4 and
locally higher amounts possible. Generally minor flooding will be
possible, unless storms train over urban areas for a few hours. An
FF watch has be hoisted for the day for those areas. Was on the
fence for SETX (Jefferson and Orange), but guidance was slightly
less there (1-3") with heavier rain ending earlier. Opted not to
extend the FF watch into the area, however short term guidance has
increased a bit from earlier. Will keep monitoring the situation
there and may extend into the area.
Rain chances will decrease from west to east late this afternoon
through tonight as the cold front moves through. The Pacific air
mass will generally just maintain coolish temps into Monday,
however a clipper will sweep through the central sections of the
country early next week. This will allow a cooler Canadian air
mass to again spill south to the gulf. Slightly below normal temps
are expected Tue and Wed with a slight warm up into late week
ahead of the next colder air mass.
MARINE...Showers, storms, and sea fog will occur across the
coastal water today, however a front will push across the waters
tonight clearing the area.
A moderate offshore flow is expected Sunday and Monday. Low water
advisories also look likely as predicted levels are around -1 due
to astronomical conditions. The offshore winds will also push
levels down more.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 62 53 63 38 / 100 30 10 0
LCH 64 54 65 43 / 100 30 10 0
LFT 65 55 65 43 / 100 50 10 0
BPT 67 55 66 44 / 100 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 6 PM CST this evening for LAZ033-041>045-
052>055-073-074.
TX...Flash Flood Watch until 2 PM CST this afternoon for TXZ215-216.
GM...Small Craft Exercise Caution through this evening for GMZ472-475.
&&
AVIATION...23Hazardous weather outlook, Jan 27, 4:38 AM CST, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 438 AM CST Sat Jan 27 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 438 AM CST Sat Jan 27 2018 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Flooding from heavy rain along and south of Interstate 10 will be the main concern today. 2 to 4 inches of rain can be expected with locally higher amounts possible if training develops. Urban flooding of poorly drained roadways may occur. Organized severe weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday Cool and dry weather is expected Sunday through Wednesday, however rain may return late in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however flooding reports are appreciated. GMZ430-432-435-450-452-455-470-472-475-281045- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 438 AM CST Sat Jan 27 2018 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Areas of sea fog and isolated thunderstorms are expected today. Reduced visibilities can be expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday Cool and dry weather is expected Sunday through Wednesday, however rain may return late in the week. A moderate offshore flow is expected Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jan 27, 9:19 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 AM CST SAT JAN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN VINTON 30.20N 93.58W
01/27/2018 M4.73 INCH CALCASIEU LA MESONET
A CPPJ ALERT GAUGE AT VINTON, LA HAS RECORDED 4.73 INCHES
OF RAINFALL SINCE MIDNIGHT.
&&
JRUALocal storm report, Jan 27, 9:20 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
920 AM CST SAT JAN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
01/27/2018 JEFFERSON TX PUBLIC
CALLS STALLED OUT FROM FLOODING ON JIMMY JOHNSON BLVD.
0859 AM HEAVY RAIN GROVES 29.95N 93.92W
01/27/2018 M10.18 INCH JEFFERSON TX BROADCAST MEDIA
TELEVISION STATION IN BEAUMONT CALLED IN WITH A REPORT OF
10.18 INCHES OF RAINFALL AT ONE OF THEIR GAUGES IN
GROVES.
0859 AM HEAVY RAIN 5 ESE HAMSHIRE 29.85N 94.23W
01/27/2018 M7.68 INCH JEFFERSON TX MESONET
SO FAR THE DD6 ALERT GUAGE AT BOONDOCKS ROAD AT TAYLORS
BAYOU HAS RECORDED 7.68 INCHES OF RAINFALL SINCE
MIDNIGHT.
0900 AM HEAVY RAIN VINTON 30.20N 93.58W
01/27/2018 M4.73 INCH CALCASIEU LA MESONET
A CPPJ ALERT GAUGE AT VINTON, LA HAS RECORDED 4.73 INCHES
OF RAINFALL SINCE MIDNIGHT.
0900 AM HEAVY RAIN 3 S CENTRAL GARDENS 29.95N 94.02W
01/27/2018 M6.32 INCH JEFFERSON TX ASOS
AS OF 15Z OR 9 AM LOCAL, THE ASOS AT KBPT HAS RECORDED
6.32 INCHES OF RAINFALL SINCE MIDNIGHT.
0900 AM HEAVY RAIN 4 NE BRIDGE CITY 30.06N 93.80W
01/27/2018 M4.74 INCH ORANGE TX AWOS
AS OF 15Z OR 9 AM LOCAL, THE AWOS AT KORG HAS RECORDED
4.74 INCHES OF RAINFALL SINCE MIDNIGHT.
&&
JRUALocal storm report, Jan 27, 10:28 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1028 AM CST SAT JAN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM FLASH FLOOD NEW IBERIA 30.01N 91.82W
01/27/2018 IBERIA LA BROADCAST MEDIA
PICTURE OF CITIZEN IN SHIN DEEP WATER ON CORNER OF HAZARD
AND ODONNEL ROAD IN NEW IBERIA.
0957 AM FLASH FLOOD ABBEVILLE 29.97N 92.12W
01/27/2018 VERMILION LA PUBLIC
PUBLIC SUBMITTED PICTURE OF STREET FLOODING IN ABBEVILLE
TO A BROADCAST SOCIAL MEDIA PAGE.
1008 AM FLASH FLOOD COTEAU 30.05N 91.91W
01/27/2018 IBERIA LA PUBLIC
SEVERAL PICTURES SUBMITTED TO BROADCAST SOCIAL MEDIA PAGE
OF FLOODED STREETS/YARDS IN COTEAU.
&&
RMEGNIALocal storm report, Jan 27, 11:05 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1105 AM CST SAT JAN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
01/27/2018 CALCASIEU LA PUBLIC
PICTURE OF FLOODING IN MOBILE HOME AREA SUBMITTED TO
BROADCAST SOCIAL MEDIA PAGE BY PUBLIC.
&&
RMEGNIALocal storm report, Jan 27, 11:15 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1115 AM CST SAT JAN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLASH FLOOD 6 ENE HAMSHIRE 29.88N 94.22W
01/27/2018 JEFFERSON TX PUBLIC
PICTURES OF FLOODING NEAR CRAIGEN, PATTERSON, AND
BOONDOCKS ROADS SUBMITTED TO BROADCAST SOCIAL MEDIA PAGE
BY PUBLIC.
1022 AM FLASH FLOOD 6 ENE HAMSHIRE 29.88N 94.22W
01/27/2018 JEFFERSON TX PUBLIC
PITURES OF FLOODING NEAR CRAIGEN, PATTERSON, AND
BOONDOCKS ROADS SUBMITTED TO BROADCAST SOCIAL MEDIA PAGE
BY PUBLIC.
&&
RMEGNIALocal storm report, Jan 27, 11:19 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1119 AM CST SAT JAN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM FLASH FLOOD 13 SE LAFAYETTE 30.08N 91.88W
01/27/2018 ST. MARTIN LA PUBLIC
PUBLIC TWEETED PICTURE OF STREET FLOODING IN ST.
MARTINVILLE, LA.
&&
RMEGNIAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 2:49 AM CST | Flash Flood Watch | LCH | Cameron, Lafayette, Saint Landry, Saint Martin | 15 hr |
| Jan 27, 4:40 AM CST | Areal Flood Advisory | LCH | Calcasieu, Cameron, Jefferson Davis | 3 hr |
| Jan 27, 5:44 AM CST | Areal Flood Advisory | LCH | Vermilion | 2 hr |
| Jan 27, 7:02 AM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 58 min |
| Jan 27, 7:05 AM CST | Flash Flood Warning | LCH | Calcasieu, Cameron | 115 min |
| Jan 27, 7:40 AM CST | Areal Flood Advisory | LCH | Calcasieu, Cameron, Jefferson Davis | 2 hr |
| Jan 27, 8:00 AM CST | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 2 hr |
| Jan 27, 8:29 AM CST | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 3 hr |
| Jan 27, 10:14 AM CST | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 48 hr |
| Jan 27, 10:14 AM CST | River Flood Warning | LCH | Rapides | 6 days |
| Jan 27, 10:14 AM CST | River Flood Warning | LCH | Calcasieu | 4 days |
| Jan 27, 10:14 AM CST | River Flood Warning | LCH | Calcasieu | 7 days |
Nearby
River Flood Warnings in Louisiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.